Alert archive / Kansas / Red Flag Warnings in 2015

Red Flag Warning 14, NWS Goodland, KS

September 14, 20154 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska

NWS Goodland, KS issued this red flag warning at Sep 14, 2015, 2:38 PM CDT for 4 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska. It took effect at Sep 15, 2015, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2015, 2:38 PM CDT (19:38 UTC)
In effect from
Sep 15, 2015, 1:00 PM CDT
Expired
Sep 15, 2015, 7:00 PM CDT
In force
6 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Sherman County, KS, Wallace County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3807 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WWUS83 KGLD 141938
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
138 PM MDT MON SEP 14 2015

...ELEVATED FIRE WEATHER CONDITIONS TUESDAY AFTERNOON...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE ACROSS FAR WESTERN
KANSAS...FAR EASTERN COLORADO...AND EXTREME SOUTHWEST NEBRASKA
AHEAD OF A DEEPENING SURFACE TROUGH NEAR THE EASTERN COLORADO
BORDER ON TUESDAY. DEWPOINTS ALONG AND WEST OF THE SURFACE TROUGH
AXIS WILL BE IN THE UPPER 30S TO MIDDLE 40S. WITH AFTERNOON HIGH
TEMPERATURES WELL INTO THE 90S...EXPECT MINIMUM AFTERNOON RELATIVE
HUMIDITY VALUES TO BE BETWEEN 15 AND 20 PERCENT. COMBINED WITH
SOUTHWEST WINDS GUSTING TO BETWEEN 20 AND 35 MPH DURING THE
AFTERNOON...FIRE WEATHER CONDITIONS WILL BECOME ELEVATED ACROSS
PORTIONS OF THE CENTRAL HIGH PLAINS REGION.

COZ252>254-KSZ001-013-027-041-NEZ079-151200-
/O.NEW.KGLD.FW.W.0014.150915T1800Z-150916T0000Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY-
DUNDY-
138 PM MDT MON SEP 14 2015 /238 PM CDT MON SEP 14 2015/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 6 PM
MDT /7 PM CDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND
254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON MDT /1 PM CDT/ TO 6 PM MDT /7 PM CDT/ TUESDAY.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE 
  AND FIRE WEATHER ZONE 041 GREELEY. IN NEBRASKA...FIRE WEATHER 
  ZONE 079 DUNDY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR 
  AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
4 follow-up statements
114 
WWUS83 KGLD 151055
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
455 AM MDT TUE SEP 15 2015

COZ252>254-KSZ001-013-027-041-NEZ079-151900-
/O.CON.KGLD.FW.W.0014.150915T1800Z-150916T0000Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY-
DUNDY-
455 AM MDT TUE SEP 15 2015 /555 AM CDT TUE SEP 15 2015/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/
TODAY TO 6 PM MDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...
079...252...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE 
  AND FIRE WEATHER ZONE 041 GREELEY. IN NEBRASKA...FIRE WEATHER 
  ZONE 079 DUNDY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR 
  AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
481 
WWUS83 KGLD 151934
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
134 PM MDT TUE SEP 15 2015

COZ252>254-KSZ001-013-027-041-NEZ079-160000-
/O.CON.KGLD.FW.W.0014.000000T0000Z-150916T0000Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-WALLACE-GREELEY-
DUNDY-
134 PM MDT TUE SEP 15 2015 /234 PM CDT TUE SEP 15 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 001...013...027...041...079...252...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA...
  FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 
  CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...
  FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE 
  AND FIRE WEATHER ZONE 041 GREELEY. IN NEBRASKA...FIRE WEATHER 
  ZONE 079 DUNDY.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR 
  AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
592 
WWUS83 KGLD 152111
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM MDT TUE SEP 15 2015

THE RED FLAG WARNING CONTINUES TO BE IN EFFECT FOR THE REST OF THE 
AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY
AFTERNOON FOR COUNTIES ALONG AND SOUTH OF A KIT CARSON TO SHERMAN
COUNTY LINE.

COZ253-254-KSZ013-027-041-160515-
/O.NEW.KGLD.FW.A.0010.150916T1800Z-150917T0000Z/
/O.CON.KGLD.FW.W.0014.000000T0000Z-150916T0000Z/
KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-GREELEY-
311 PM MDT TUE SEP 15 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...
027...041...253 AND 254...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...027...041...
253 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE
WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT WEDNESDAY AFTERNOON.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON 
  AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE 
  WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE AND 
  FIRE WEATHER ZONE 041 GREELEY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR 
  AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

COZ252-KSZ001-NEZ079-160000-
/O.CON.KGLD.FW.W.0014.000000T0000Z-150916T0000Z/
YUMA-CHEYENNE KS-DUNDY-
311 PM MDT TUE SEP 15 2015 /411 PM CDT TUE SEP 15 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 001...079 AND 252...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA. IN 
  KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS. IN NEBRASKA...FIRE 
  WEATHER ZONE 079 DUNDY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR 
  AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
200 
WWUS83 KGLD 160003
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT TUE SEP 15 2015

A FIRE WEATHER WATCH IS IN EFFECT ACROSS PORTIONS OF THE TRI-
STATE REGION FOR WEDNESDAY AFTERNOON. LOW RELATIVE HUMIDITY AND
GUSTY SOUTH TO SOUTHWEST WINDS BEHIND A SURFACE TROUGH ARE THE
MAIN CULPRITS. IN ADDITION...DUE TO THE LACK OF RAINFALL OVER THE
PAST MONTH...FUELS ARE QUITE DRY AND WILL ALLOW FOR RAPID FIRE
GROWTH.

COZ253-254-KSZ013-027-041-160815-
/O.EXP.KGLD.FW.W.0014.000000T0000Z-150916T0000Z/
/O.CON.KGLD.FW.A.0010.150916T1800Z-150917T0000Z/
KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-GREELEY-
603 PM MDT TUE SEP 15 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...027...
041...253 AND 254...
...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 013...027...041...253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON 
  AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE 
  WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE AND 
  FIRE WEATHER ZONE 041 GREELEY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR 
  AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

COZ252-KSZ001-NEZ079-160115-
/O.EXP.KGLD.FW.W.0014.000000T0000Z-150916T0000Z/
YUMA-CHEYENNE KS-DUNDY-
603 PM MDT TUE SEP 15 2015 /703 PM CDT TUE SEP 15 2015/

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 001...079 AND 252...

CONDITIONS HAVE IMPROVED THIS EVENING AS RELATIVE HUMIDITIES
REBOUND. THEREFORE...THE RED FLAG WARNING WAS NO LONGER NEEDED. 

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Sep 14, 2:23 PM CDT, 15 minutes earlier.

Area forecast discussion, Sep 14, 2:23 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT MON SEP 14 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 101 PM MDT MON SEP 14 2015

SHORT TERM FORECAST FOCUS IS ON THE CONTINUED HOT AND DRY
CONDITIONS EXPECTED ON TUESDAY WITH THE ADDITION OF BREEZY TO
WINDY CONDITIONS. THIS WILL PRODUCE AN AREA OF ELEVATED FIRE
WEATHER CONDITIONS ACROSS THE CENTRAL HIGH PLAINS TUESDAY
AFTERNOON.

HIGH TEMPERATURES ON TUESDAY WILL BE WELL INTO THE 90S AGAIN WITH
RELATIVE HUMIDITY VALUES BETWEEN 15 AND 20 PERCENT ACROSS FAR
WESTERN KANSAS AND SOUTHWEST NEBRASKA INTO EASTERN COLORADO. BY
LATE TUESDAY AFTERNOON THERE IS A POSSIBILITY OF ISOLATED SHOWERS
AND THUNDERSTORMS DEVELOPING AHEAD OF THE SURFACE TROUGH EXTENDING
SOUTH TO NORTH ACROSS THE CENTRAL PORTION OF THE FORECAST AREA. A
GOOD SOUTHERLY FETCH WILL KEEP DEWPOINTS IN THE 50S AHEAD OF THE
SURFACE TROUGH WITH A WEAK SHORT WAVE TROUGH LIFTING OUT ACROSS
THE REGION TUESDAY EVENING AND A STRENGTHENING LOW LEVEL JET AS
THE NIGHTTIME INVERSION SETS UP...POSSIBLY LEADING TO THE
DEVELOPMENT OF ELEVATED STORMS THAT MAY CONTINUE FROM TUESDAY
AFTERNOON INTO TUESDAY EVENING.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 123 PM MDT MON SEP 14 2015

GOING INTO THE EXTENDED PERIOD...MODELS SHOW H5 RIDGE WHICH WAS OVER
EASTERN PORTIONS OF THE COUNTRY...TO BEGIN TO FLATTEN AND SET UP
OVER THE SOUTHERN HALF OF THE COUNTRY BY THE END OF THE WEEK...AS A
DEEP 500 MB TROUGH COMES EASTWARD OFF THE PACIFIC COAST AND ACROSS
THE NORTHERN HALF OF THE COUNTRY LATE THURSDAY RIGHT INTO THE
BEGINNING OF THE UPCOMING WEEKEND. BEFORE THIS PASSAGE...A WEAK
700MB TROUGH DOES TRAVERSE THE REGION LATE TUESDAY AND AGAIN
WEDNESDAY NIGHT JUST AHEAD MAIN 500MB TROUGH.

LIMITED MODEL QPF WITH EACH OF THE TWO AFOREMENTIONED SYSTEMS BUT
WILL STILL PUT IN MENTION OF A SLIGHT CHANCE FOR RW/TRW. EACH
SURFACE LEE-SIDE TROUGH ASSOCIATED WITH THESE SHORTWAVES SHOULD
PRODUCE ENOUGH INSTABILITY TO TRIGGER SOME CONVECTION. PAST SYSTEMS
HAVE TRIGGERED THIS ACTIVITY LATE IN THE DAY AND MAINLY OVER EASTERN
ZONES...SO HAVE FOLLOWED THIS SCENARIO FOR TUESDAY/WEDNESDAY NIGHTS.

MOVEMENT OF SURFACE FRONT WITH MAIN TROUGH AT THE END OF THE WEEK
LOOKS ONLY TO GRAZE NORTHERN ZONES BEFORE SETTING UP TO OUR SOUTH
AND EAST AS SYSTEM TAPS INTO DEEPER GULF MOISTURE. GOING INTO THE
LATTER HALF OF THE WEEKEND INTO NEXT MONDAY...ANOTHER WEAK SHORTWAVE
WORKS UP ALONG THE WESTERN SIDE OF THE H5 RIDGE AND ACROSS MUCH OF
THE CWA. KEEPING SLIGHT CHANCE FOR RW/TRW DUE TO LACK OF DEEP
MOISTURE INPUT.

THE ARRIVAL OF THE MAIN TROUGH INTO THE AREA THRU THE WEEK WILL
ALLOW FOR TEMPS TO RETURNS TO MORE NORMAL CONDITIONS FOR THIS TIME
OF YEAR...BUT AREA WILL SEE MAINLY MID 70S THRU THE MID 80S FOR
HIGHS...WITH EVEN SOME LOW 90S WEDNESDAY. OVERNIGHT LOWS WILL RANGE
FROM THE MID 40S THRU THE MID 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1203 PM MDT MON SEP 14 2015

VFR CONDITIONS WILL CONTINUE AT MCK AND GLD THROUGH THE TAF
PERIOD WITH ONLY SCATTERED HIGH CLOUDS EXPECTED. LIGHT AND
VARIABLE TO LIGHT SOUTH WINDS WILL STRENGTHEN OUT OF THE SOUTH
OVERNIGHT AND BECOME GUSTY BY 18Z ON TUESDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...RED FLAG WARNING FROM NOON MDT /1 PM CDT/ TO 6 PM MDT /7 PM CDT/
     TUESDAY FOR KSZ001-013-027-041.

CO...RED FLAG WARNING FROM NOON TO 6 PM MDT TUESDAY FOR COZ252>254.

NE...RED FLAG WARNING FROM NOON TO 6 PM MDT TUESDAY FOR NEZ079.

&&

SHORT TERM...LOCKHART
LONG TERM...JN
AVIATION...LOCKHART
Hazardous weather outlook, Sep 14, 11:56 AM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1056 AM MDT MON SEP 14 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151700-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1056 AM MDT MON SEP 14 2015 /1156 AM CDT MON SEP 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR TUESDAY AFTERNOON AND TUESDAY NIGHT...ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS NORTHWEST KANSAS AND
EXTREME SOUTHWEST NEBRASKA. SOME OF THESE STORMS COULD BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

ALSO FOR TUESDAY...THE COMBINATION OF GUSTY SOUTHWEST WINDS AND
LOW RELATIVE HUMIDITIES WILL RESULT IN AN ELEVATED FIRE RISK.
CONDITIONS ON WEDNESDAY WILL ALSO BE IN PLACE TO CREATE AN
ELEVATED FIRE RISK.

ADDITIONAL CHANCES FOR THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT
INTO FRIDAY AND ONCE AGAIN FROM SATURDAY NIGHT INTO SUNDAY. AT
THIS TIME THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Kansas, 2015Red Flag Warnings in Colorado, 2015Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.